# SDR SWAA2019021229536

- Difficulty date: January 26, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 277, STR 10R.  R&R STRINGER CLIP IAW DWG AND SRM.
